# SDR DALA2022091506146

- Difficulty date: September 11, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 71,294 hours, 9,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 FAP AMBER MSG 4R CHECK DOOR PRESSURE. CORRECTIVE ACTION: R/R 4R DIAPHRAGM PER A330 AMM 52-22. (2404785)
